MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0576-01
Medical Device Problem Codes Failure to Sense (1559); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1 initial reporter: (b)(6).Another contact info: (b)(6).The customer reported via the emergency support program that the sensation plus 50cc displayed a fiber optic (fo) sensor failure alarm during use.The nurse confirmed there was no kink or fold in the fo cable and had already unplugged and reconnected it once.Esp personnel guided her to repeat the reconnection, confirming proper arrow to arrow alignment, and then instructed her to transition from fo to transducer pressure monitoring.The fo cable was coiled, taped, and labeled as fiber optic sensor failure, do not use.Limited complaint details were obtained as the nurse declined further information.No patient harm or injury was reported.
 
Event or Problem Description
It was reported by the customer through emergency support program that sensation plus 50cc had fiber optic (fo) sensor failure alarm during use.Nurse denied any kink or fold in the fo cable and stated that she had already unplugged and re plugged the fo sensor cable once before.Esp personnel asked her to repeat the step, verifying that it was arrow to arrow and seated appropriately.Esp personnel then reviewed the steps to transition from fo to transducer as the pressure source and requested she coil, tape and label the fo cable as fiber optic sensor failure.Do not use.Minimal complaint information obtained as nurse did not wish to retrieve all the information.She was appreciative of the support and denied any additional needs.No harm or injury to the patient was reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: h6 (medical device problem code), d10.

Brand Name
SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24895176
Report Number2248146-2026-0000912
Device Sequence Number15712508
Product Code DSP
UDI-Device Identifier10607567108605
UDI-Public(01)10607567108605(10)3000513355(17)281112(11)251112
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-01
Device Catalogue Number0684-00-0576-01
Device Lot Number3000513355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE
Patient Age56 YR
Patient SexFemale